# SDR SWIA200413345

- Difficulty date: May 20, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 12,753 hours, 18,182 cycles
- Engine: Pwa PW118
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY LIGHT IS INOP (LEFT SIDE OF AISLE).REPLACED BROKEN WIRE.  OPS CHECK GOOD.
